# SDR 02FDEA00126

- Difficulty date: February 18, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N390
- Make and model: Doug DC-10-10
- Aircraft serial: 46624
- Aircraft time: 68,450 hours, 27,527 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Part number: ADG7022503
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR BUNGEE BEAM SNAPPED DURING OPS.  BUNGEE ACT VAPOR LOCKED.  RUSTED WATER SPEWED FROM ACT SHRADER VALVE.  REMOVED AND REPLACED FWD CARGO DOOR BUNGEE BEAM AND BUNGEE ACT SNUBBER PER MM 52-31-07-2.
